# SDR CALA2025071806705

- Difficulty date: July 17, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N77525
- Make and model: Boeing 737824
- Aircraft serial: 31659
- Aircraft time: 47,121 hours, 16,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN THE CENTER OF THE LOWERED CEILING PANEL IN THE CABIN IS INOPERATIVE.   LOWERED CEILING PANEL AT BS 889 IAW AMM 25-21-71-000-815 TO FOM. TROUBLESHOOT AND RELAMPED AFT CEILING LIGHT L1419 IAW  AMM 33-51-03-960-801. OPS TEST OF EMERGENCY LIGHT GOOD IAW AMM 33-51-03-960-801 SUBTASK 33-51-03-710-001.
